Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effects
Aug 3, 2002

I'm curious about something that not a real lot has been reported on.Not looking at related issues but strictly from a drug causes side effect point.I know alot of people who are able to take an sti have either a resolution or some inprovement in their situation.Then it seems that when these individuals have to go back on meds(due to numbers etc) the side effects(particularly lipo)become really agressive and occur much faster than the first time around.Does the body somehow permently change with these meds and when the reintro happens the side effects kick up from an altered (pyshiology)point..I just don't understand this phemomenon.Thank you

Response from Dr. Henry

I am not aware of any reports that side effects are accelerated once patients go back on treatment. Data is still limited and most treatment interruptions studies involve relatively short times off therapy. I have not observed that phenomenon in dozens of my patients who have stopped then restarted therapy. KH



Previous
Is It True ??
Next
why dont doctors admit side effects from hiv therapy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement